26 Sep 2009
I would ask your doctor about this. But you might try some of the new yougarts that are for the stomach. You probably had too much antibotics it has killed off the good bacteria in your bowel. Sounds like you may have a touch of C-Diff. Also there is a milk called acidophilus that you might start drinking too. You could end up in the hospital if the balance of bacteria does not clear up.
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Augmentin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 19 May 2010
I first started to feel unwell with no temperature I was placed on Augmentin 1000mg my health problem became immune to Augmentin. I too most likly ...
1 answer • 25 Aug 2010
GI doc has me on Flagyl 250mg and bactrim for bacterial overgrowth in small bowel for 10 day course?
... Have felt pretty lousy since taking these; extreme fatigue, nausea, thirsty, dry mouth. On day 8 developed rash on my neck lower face, upper arms ...
1 answer • 23 May 2011
i have had several months of loose stools which wipe me out. All my tests are normal, with the exception of SIBO, small intestinal bacterial ...
1 answer • 29 Nov 2011
... her on a carb diet for 4 to 5 years.. Is their an medicene to help so she can enjoy her foods once in awhile? She been vomiting 8 to 12 times ...
1 answer • 8 May 2012